# SDR CALA2022102702940

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D533726132200
- Condition: Elongated
- Location: Fr42 Rh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES R2, R3, R7, R8, R10, R12, R13, R14, R15, R16, R17, R19,R21, R74, R76, R78, R81, R83 AND R85 LOCATED KEEL BEAM AREA AT FR42 RH SIDE, ENGINEERING MUST BE CONTACTED. SEE AEROMAN NON ROUTINE 2022-394203 ACCOMPLISHED REPAIR INSTRUCTION FOR HOLES R2, R3, R7, R8, R10 CATEGORY A REPETITIVE INSPECTION IS NOT REQUIRED. FREEZE PLUG ENTRY ON LOG PAGE 9740320. R12 R13 R14 R15 R16 R17 R19 R21 R74 R76 R78 R81 R83 AND R85 LOC MADE OF 2024-T351 PO: 2021-241109. MEASURE OF HOLE DIAMETERS KEEL BEAM AREA AR FR42 RH SIDE IAW EA COVER 53-0450-22 REV 0 3 ARE: INITIAL WITH CRACK IS 0.267IN, FINAL FREE CRACK IS 0.370 AND EC/RA 5341-01343. THIS REPAIR IS CLASSIFIED AS MINOR AND IN AND OPEN HOLE IN FREEZE PLUG IS 0.250IN PERFORMED SCEPTRE
